# SDR MZZA2009030300010

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737-3TO
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO TIE DOWN AT LBL17.70 STA 727H.  CARGO TRACK REPAIR BETWEEN FRAMES CARRIED OUT IAW B737-800 SRM 53-00-53, FIG 201, REPAIR 3, REV 34-CARGO TRACK TIE DOWN AND TRACK ASSEMBLY FABRICATED PER BOEING DWG 146A7501.
